MathSciNet Relay Station
MathSciNet bibliographic data
MR799252 (87a:14010) 14D25 (14L30 20G99 32M99)
Kirwan, Frances Clare Partial desingularisations of quotients of nonsingular varieties and their Betti numbers. Ann. of Math. (2) 122 (1985), no. 1, 41–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement